MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-35
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Cardiac Arrest (1762); Heart Block (4444)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a prior medical history of cardiac amyloidosis but no arrhythmias.The patient's aortic valve was measured to be 47 degrees.The length of the membranous septum was 6.8mm.There was calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 25mm, non-abbott balloon.Following pre-bav, the patient was developed with a heart block.During the procedure, at 80 percent, the valve was placed at a depth of 3-4mm then the valve was able to be implanted.Post-implant, heart block progressed to a complete heart block, and the patient was observed with asystole requiring chest compressions.A temporary pacemaker was placed to stabilize the cardiac rhythm, and the patient was also intubated.Medications were administered to treat the condition; after 3 minutes of chest compressions, the patient regained pulse.Ds was removed from the patient's anatomy, but the valve was observed to have migrated upwards; no paravalvular leak (pvl) was observed, and gradient was measured to be 5mmhg.The patient had an extended hospitalization.The implanter believes the cause of migration to be due to the chest compressions.The patient's condition is unknown.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50531241
Report Number2135147-2026-05941
Device Sequence Number21373182
Product Code NPT
UDI-Device Identifier05415067045768
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10637055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown